3 doctors weighed in:

My blood pressure & heat rate increases for no reason to the point that it makes my chest hurt. Why & could it be my medication butrans patch ?

3 doctors weighed in
Dr. Stuart Wasser
Addiction Medicine
1 doctor agrees

In brief: It is unusual

See a doctor quickly.
An ER visit may also be appropriate.

In brief: It is unusual

See a doctor quickly.
An ER visit may also be appropriate.
Dr. Stuart Wasser
Dr. Stuart Wasser
Thank
Dr. K. Olson
Psychiatry

In brief: Chest pain emergency

You should immediately be seen by a physician, best in an er. Certainly it could be due to the medicine, but what is life threatening is that you could be having a heart attack or angina.
Stopping the patch may be advisable but only after conferring with your physician.

In brief: Chest pain emergency

You should immediately be seen by a physician, best in an er. Certainly it could be due to the medicine, but what is life threatening is that you could be having a heart attack or angina.
Stopping the patch may be advisable but only after conferring with your physician.
Dr. K. Olson
Dr. K. Olson
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors